A 54-year-old female asked:
Disclaimer

i take ketorolac shots 2 to 3 times a month for headaches sometimes i have to take 2 shots in a week for bad headaches.can this cause heart attack?

1 doctor answer
Dr. Ayaz Samadani
56 years experience General Practice
Ketorolac: It will not cause a heart attack but it could cause abdominal pain diarrhea discomfort nausea and muscle pains cramps
Answered on Mar 11, 2018
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 25-year-old male asked:
Dr. Mohammad Shahzad
Specializes in Internal Medicine
NSAIDS: NSAIDS are associated with such side effects. In your case, you are young and NSAIDs may not cause heart attack or stroke at this stage. People with u ... Read More
1
1 thank
A member asked:
Dr. Michael Dansie
15 years experience Family Medicine
Best to see doctor: If you are having chest pain/pressure, it is best to see your doctor to discuss these symptoms.
A 19-year-old female asked:
Dr. Robert Stachler
30 years experience ENT and Head and Neck Surgery
Headache : Does your headache radiate around your head or is it located in one place? Do you have flashing lights in your eyes when you have the headaches? Of ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month